# SDR VNAA202205041111

- Difficulty date: May 1, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N594NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15407
- Aircraft time: 13,400 hours, 11,917 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB CREW NOTICED HIGH VIBS BUT NEEDLE STILL IN GREEN. AT FL290 NEEDLE MOVED TO YELLOW CREW RAN THROUGH CHECK LIST AND PULL THE POWER BACK AND CONTINUE TO CLIMB TO FL310 THE NEEDLE CAME BACK TO GREEN FOR FEW MIN. THEN NEEDLE WENT INTO YELLOW AGAIN. CREW DECLARED EMERGENCY BUT REQUESTED NO EMERGENCY VEHICLES. CREW DID REGULAR DECENT INTO SAV AND POWERED UNDER THERE OWN POWER TO GATE. NO EMK USED NO INJURIES.  PERFORMED INSPECTION OF RH ENGINE FAN BLADES FOR STIFFNESS IAW CRJ 900 AMM 72-21-02-200-803. STIFFNESS CHECK PASSED. PERFORMED ENGINE VIBRATION CHECK IAW CRJ 900 AMM 71-00-00-720-806. VIBE CHECK GOOD. TROUBLESHOOTING FOR HIGH TORQUE PINS REQUIRED IN THE NEXT 15 FLIGHT CYCLES OR LESS IAW GEAE LMM GEK105091-1 TASK 72-21-00-800-805.
